# SDR DALA1170981801

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 44,075 hours, 10,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 21-27 ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTOR D21160 LOOSE AND RE-SECURED.  SYSTEM OPERATION IS NORMAL.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
